avui, no demà
oh, no problem at all. and yes, it really does affect sexual sensitivity. i couldn't feel a thing while on this drug nor while on pregabalin - which i suppose is great if using the drugs to manage pain, but not so great for those of us using the drugs to manage anxiety.You know what, I take that back. I'm looking over some of my old notes and there were definitely times when I felt I was going through withdrawals from Gabapentin cessation. Still mild (in my case) compared to what I've experienced from benzo cessation or certain other drugs, but if I were in a clinical trial I must admit I would have been one of those who reported withdrawal.
Also, the point about it not reducing "sex drive" but reducing "sexual ability" makes a lot of sense to me. It doesn't affect libido (IMO), but I've taken up to 3600mg a day and found myself totally stupid and barely able to feel pin pricks. I've read that really high doses can make you insensate. So I'm not surprised that this would affect our sexual "ability," or really our sexual sensitivity.
Again, apologies if any offense was taken from my earlier post.